Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on integral currents


Author: Herbert Federer
Journal: Trans. Amer. Math. Soc. 117 (1965), 43-67
MSC: Primary 28.80; Secondary 53.80
DOI: https://doi.org/10.1090/S0002-9947-1965-0168727-0
MathSciNet review: 0168727
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] F. J. Almgren, Jr. The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. MR 0146835 (26:4355)
  • [DG] E. De Giorgi Frontiere orientate di misura minima, Seminaria di Matematica Scuola Norm. Sup. Pisa, 1960-61.
  • [DR. 1] G. De Rham Variétés différentiables, Actualités Sci. Ind. No. 1222, Hermann, Paris, 1955.
  • [DR. 2] -On the area of complex manifolds, Seminar on several complex variables, Institute for Advanced Study, Princeton, N.J., 1957.
  • [FF] H. Federer and W. H. Fleming Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 0123260 (23:A588)
  • [F1] H. Federer The $ (\varphi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [F2] -Some integralgeometric theorems, Trans. Amer. Math. Soc. 77 (1954), 238-261. MR 0063686 (16:163b)
  • [F3] -Curvature measures, Trans. Amer. Math. Soc. 93 (1959), 418-491. MR 0110078 (22:961)
  • [F4] -Currents and area, Trans. Amer. Math. Soc. 98 (1961), 204-233. MR 0123682 (23:A1006)
  • [F5] -Approximation of integral currents by cycles, Proc. Amer. Math. Soc. 12 (1961), 882-884. MR 0136710 (25:172)
  • [FL] W. H. Fleming On the oriented Plateau problem, Rend. Circ. Mat. Palermo (2) 11 (1962), 69-90. MR 0157263 (28:499)
  • [L] P. Lelong Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France 85 (1957), 239-262. MR 0095967 (20:2465)
  • [M] J. H. Michael The convergence of measures on parametric surfaces, Trans. Amer. Math. Soc. 107 (1963), 140-152. MR 0146352 (26:3874)
  • [R] E. R. Reifenberg An epiperimetric inequality related to the analyticity of minimal surfaces, Ann. of Math. (to appear). MR 0171198 (30:1429)
  • [S] S. Saks Theory of the integral, Warsaw, 1937.
  • [SM] P. Samuel Méthodes d'algèbre abstraite en géométric algébrique, Vol. 4, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 1955. MR 0072531 (17:300b)
  • [ST] W. Stoll Mehrfache Integrale auf komplexen Mannigfaltigkeiten, Math. Z. 57 (1952), 116-154. MR 0051941 (14:550e)
  • [WK] A. Weil Introduction à l'étude des variétés Kähleriennes, Actualités Sci. Ind. No. 1267, Hermann, Paris, 1955.
  • [W] W. Wirtinger Eine Determinantenidentität und ihre Anwendung auf analytische Gebilde in Euclidischer und Hermitescher Massbestimmung, Monatsh. Math. Phys. 44 (1936), 343-365. MR 1550581
  • [Z] W. P. Ziemer Integral currents $ \bmod 2$, Trans. Amer. Math. Soc. 105 (1962), 496-524. MR 0150267 (27:268)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80, 53.80

Retrieve articles in all journals with MSC: 28.80, 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0168727-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society